MathSciNet Relay Station
MathSciNet bibliographic data
MR2575556 65L10 (34B15 65L99)
Yao, Huanmin; Cui, Minggen Searching the least value method for solving fourth-order nonlinear boundary value problems. Comput. Math. Appl. 59 (2010), no. 2, 677–683.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement